MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 0; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD STEM SIZE 0; UNCEMENTED HIP STEM
Catalog Number 01.18.400
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs director: revision surgery due to a early postoperative fracture occurred few weeks after primary total hip arthroplasty in an elderly lady ((b)(6)).The fracture probably happened during rehabilitation period when a sudden movement on a weakened bone due to normal femoral preparation, or the presence of a subclinical intraoperative bone fissure may favour the occurrence of this event.
 
Event or Problem Description
Bone fracture that caused a subsidence of the stem.The surgeon cabled the fracture and revised the stem 1 month and a half after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P STD STEM SIZE 0
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9304130
Report Number3005180920-2019-00954
Device Sequence Number10879601
Product Code LZO
UDI-Device Identifier07630040719995
UDI-Public07630040719995
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.18.400
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2019
Initial Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR